# SDR AALA2020051549008

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 57,935 hours, 27,743 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 34600017
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AFT CARGO FIRE BOTTLE INDICATING DISCHARGE. REPLACED FIRE BOTTLE PER AMM 26-23-41 AND AFT CARGO SMOKE DETECTORS PER AMM 26-16-15. SEE ALSO SMOKE DETECTOR (AALA202005149009), SMOKE DETECTOR (AALA202005149010), SMOKE DETECTOR (AALA202005149011), SMOKE DETECTOR (AALA202005149012).
